MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE

C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Model Number 0035280
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that hair was found in syringe once opened onto spine set up.It was also stated that complete set up needed to be changed.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "defective / contaminated components from supplier".The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10615066
Report Number1018233-2020-06288
Device Sequence Number2554463
Product Code KYZ
UDI-Device Identifier00801741049255
UDI-Public(01)00801741049255
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0035280
Device Catalogue Number0035280
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1